# SDR CALA2013081290338

- Difficulty date: August 10, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 50,158 hours, 12,493 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Condition: Failed
- Location: Captain'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO RECEIVE AUDIO IDENT FOR ILS ON CAPTAIN`S COMM PANEL. FOUND CAPTAIN AUDIO CONTROL PANEL INOPERATIVE, SWAPPED SECOND OBS AUDIO PANEL WITH CAPTAIN`S PANEL.   ILS SYS TEST SUCCESSFUL IAW AMM 34-31-00.  OK FOR SVC.
